Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Irregular period. On Provera. Can I conceive?

Hi Doctor I m 30 years old and married for 4 ½ yrs now. I got irregular period problem. At times I get period once a year or twice. To regulate the period I’m taking Provera 10mg recommended by my doctors but till today my period is not normal. I’m planning to conceive. I guess because of irregular period I’m gaining weight like hell. Just a month ago I have joined gym. Also my underarms and neck are getting black and have started to have beard. Need to know how to regulate my period and conceive. Please help me.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
You should consult a gynaecologist and get you hormonal profile and ultrasonography test done to rule out the cause of your problem.
Your symptoms are due to hormonal changes and mainly in your cases androgen level( male hormones) levels are increased.
Good luck.
Dr. Richa
Answered: Sat, 5 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor